# SDR GTIA2024050738109

- Difficulty date: May 6, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N970NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11067
- Aircraft time: 5,671 hours, 2,346 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON DESCENT ISOLATED PACK 1 AND FUMED DISSAPATED.-CABIN ODOR ISOLATED TO PACK I  REF TSM 21-00-00-810-802-A .OPERATED PACK 2 WITH APU REF AMM 12-33-21-618-001-A02 AND CONFIRMED NO ODOR PRESENT..SEE LP 3419114-2 FOR CORRECTIVE ACTION.MOC 58966
